# SDR UALA2010051701672

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,339 hours, 4,630 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 122
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE NOT IN COMMANDED POSITION. BLEED ISOLATION VALVE LOOKS NORMAL ON AIR DISPLAY MSG-3610280 LATCHED PO MODE VALVE IN CLOSED POSITION. REPLACED LEFT ISOLATION VALVE.  OPS OK.
